# SDR SIMA20130606002

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,108 hours, 31,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN & CLOSE.  THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED OPEN AND CLOSE MECHANISM ON MAIN PASSENGER DOOR IAW  MM 52-18-00. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
